# SDR UPS08154007

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 2214050515
- Part serial: CUM0238
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 ENGINE NOSE COWL AT 6 O`CLOCK POS CRACKED.  REPAIRED PER EO A300-7110-30481-B.
